# SDR SWIA201232234

- Difficulty date: November 22, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 36,686 hours, 48,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTING BURNED OUT.  (FLT 6442)  RELAMPED EMERGENCY LIGHT.
